# SDR R61A201804050459

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 20,585 hours, 14,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT OUT OVER ROW 13. SECURED THE CONNECTOR AND PERFORMED AN OPS CHECK IAW AMM 33-50-00. OPS CHECKED SATISFACTORY.
